Über Komplexflächen bei euklidischen Schraubungen.

Karl Strubecker

Monatshefte für Mathematik (1958)

  • Volume: 62, page 297-323
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Strubecker, Karl. "Über Komplexflächen bei euklidischen Schraubungen.." Monatshefte für Mathematik 62 (1958): 297-323. <http://eudml.org/doc/177047>.

author = {Strubecker, Karl},
journal = {Monatshefte für Mathematik},
keywords = {differential geometric Euclidean spaces},
pages = {297-323},
title = {Über Komplexflächen bei euklidischen Schraubungen.},
url = {http://eudml.org/doc/177047},
volume = {62},
year = {1958},

AU - Strubecker, Karl
TI - Über Komplexflächen bei euklidischen Schraubungen.
JO - Monatshefte für Mathematik
PY - 1958
VL - 62
SP - 297
EP - 323
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/177047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.